# SDR CALA2024083000521

- Difficulty date: August 26, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 67,863 hours, 30,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Seal
- Part number: D5757185015700
- Condition: Missing
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 RH OB FLAP IB CUSHION SEAL AND PLATE MISSING FROM AIRCRAFT UPON ARRIVAL.  55SQ IN. UPDATED SDR INFORMATION.
